MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT TIP T15 DRIVER- STANDARD; SCRWEDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT TIP T15 DRIVER- STANDARD; SCRWEDRIVERS
Model Number 03.632.055
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, that a matrix cross links twisted tip driver/screwdriver shaft stardrive t15 standard (straight tip) was broken.It is unknown if there was a surgical delay.Procedure outcome is unknown.There were no patient consequences.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d8: additional information provided.H3, h6: the instrument(s) was not returned and instead will be do based on the supplied image.The image was reviewed and the complaint condition for stripped tip was confirmed as the image shows the distal tip is stripped/twisted.The complaint condition of broken could not be confirmed from the supplied image.As the instrument(s) was not returned, an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be confirmed as could not be confirmed from the image provided.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation, no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STRAIGHT TIP T15 DRIVER- STANDARD
Common Device Name
SCRWEDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8592705
Report Number2939274-2019-57908
Device Sequence Number11273226
Product Code HXX
UDI-Device Identifier10705034719115
UDI-Public(01)10705034719115
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.055
Device Catalogue Number03.632.055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1